Korean J. Math. Vol. 27 No. 4 (2019) pp.1027-1041
DOI: https://doi.org/10.11568/kjm.2019.27.4.1027

Sharpened forms of analytic functions concerned with Hankel determinant

Main Article Content

Bülent Nafi ÖRNEK


In this paper, we present a Schwarz lemma at the boundary for analytic functions at the unit disc, which generalizes classical Schwarz lemma for bounded analytic functions. For new inequalities, the results of Jack's lemma and Hankel determinant were used. We will get a sharp upper bound for Hankel determinant $H_{2}(1)$. Also, in a class of analytic functions on the unit disc, assuming the existence of angular limit on the boundary point, the estimations below of the modulus of angular derivative have been obtained.

Article Details


[1] T. Akyel and B. N. Ornek, Some Remarks on Schwarz lemma at the boundary, Filomat, 31 (13) (2017), 4139-4151. Google Scholar

[2] T. A. Azero˘glu and B. N. Ornek, ¨ A refined Schwarz inequality on the boundary, Complex Variables and Elliptic Equations 58 (2013), 571-577. Google Scholar

[3] H. P. Boas, Julius and Julia: Mastering the Art of the Schwarz lemma, Amer. Math. Monthly 117 (2010), 770-785. Google Scholar

[4] V. N. Dubinin, The Schwarz inequality on the boundary for functions regular in the disc, J. Math. Sci. 122 (2004), 3623-3629. Google Scholar

[5] G. M. Golusin, Geometric Theory of Functions of Complex Variable [in Russian], 2nd edn., Moscow 1966. Google Scholar

[6] I. S. Jack, Functions starlike and convex of order α, J. London Math. Soc. 3 (1971), 469-474. Google Scholar

[7] M. Mateljevi´c, Rigidity of holomorphic mappings & Schwarz and Jack lemma, DOI:10.13140/RG.2.2.34140.90249, In press. Google Scholar

[8] P. R. Mercer, Sharpened Versions of the Schwarz Lemma, Journal of Mathematical Analysis and Applications 205 (1997), 508-511. Google Scholar

[9] P. R. Mercer, Boundary Schwarz inequalities arising from Rogosinski’s lemma, Journal of Classical Analysis 12 (2018), 93-97. Google Scholar

[10] P. R. Mercer, An improved Schwarz Lemma at the boundary, Open Mathematics 16 (2018), 1140-1144. Google Scholar

[11] R. Osserman, A sharp Schwarz inequality on the boundary, Proc. Amer. Math. Soc. 128 (2000) 3513-3517. Google Scholar

[12] B. N. Ornek and T. D¨uzenli, Bound Estimates for the Derivative of Driving Point Impedance Functions, Filomat, 32(18) (2018), 6211-6218. Google Scholar

[13] B. N. Ornek and T. D¨uzenli, Boundary Analysis for the Derivative of Driving Point Impedance Functions, IEEE Transactions on Circuits and Systems II: Express Briefs, 65(9) (2018), 1149-1153. Google Scholar

[14] B. N. Ornek, ¨ Sharpened forms of the Schwarz lemma on the boundary, Bull. Korean Math. Soc. 50(6) (2013), 2053-2059. Google Scholar

[15] Ch. Pommerenke, Boundary Behaviour of Conformal Maps, Springer-Verlag, Berlin. 1992. Google Scholar

[16] M. Fekete and G. Szeg¨o, Eine Bemerkung Uber Ungerade Schlichte Funktionen, J. Lond. Math. Soc., 2 (1933), 85-89. Google Scholar

[17] J. W. Noonan and D. K. Thomas, On the second Hankel determinant of areally mean p-valent functions, Trans. Amer. Math. Soc., 223 (1976), 337-346. Google Scholar

[18] O. Ahuja, M. Kasthuri, G. Murugusundaramoorthy and K. Vijaya, Upper bounds of second Hankel determinant for universally prestarlike functions, J. Korean Math. Soc., 55(5) (2018), 1019-1030. Google Scholar